Skip to main content

On General Summability Factor Theorems

Abstract

The goal of this paper is to obtain sufficient and (different) necessary conditions for a series, which is absolutely summable of order by a triangular matrix method,, to be such that is absolutely summable of order by a triangular matrix method. As corollaries, we obtain two inclusion theorems.

[1234]

References

  1. 1.

    Savaş E: On absolute summability factors. The Rocky Mountain Journal of Mathematics 2003,33(4):1479–1485. 10.1216/rmjm/1181075476

    MathSciNet  Article  MATH  Google Scholar 

  2. 2.

    Savaş E: Necessary conditions for inclusion relations for absolute summability. Applied Mathematics and Computation 2004,151(2):523–531. 10.1016/S0096-3003(03)00359-X

    MathSciNet  Article  MATH  Google Scholar 

  3. 3.

    Savaş E: General inclusion relations for absolute summability. Mathematical Inequalities & Applications 2005,8(3):521–527.

    MathSciNet  MATH  Google Scholar 

  4. 4.

    Rhoades BE, Savaş E: On inclusion relations for absolute summability. International Journal of Mathematics and Mathematical Sciences 2002,32(3):129–138. 10.1155/S0161171202012425

    MathSciNet  Article  MATH  Google Scholar 

Download references

Author information

Affiliations

Authors

Corresponding author

Correspondence to Ekrem Savaş.

Rights and permissions

Open Access This article is distributed under the terms of the Creative Commons Attribution 2.0 International License (https://creativecommons.org/licenses/by/2.0), which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

Reprints and Permissions

About this article

Cite this article

Savaş, E. On General Summability Factor Theorems. J Inequal Appl 2007, 010892 (2007). https://doi.org/10.1155/2007/10892

Download citation

Keywords

  • Matrix Method
  • Triangular Matrix
  • Factor Theorem
  • General Summability
  • Inclusion Theorem
\